# SDR ASAA0641127

- Difficulty date: October 24, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 26,739 hours, 14,329 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235744
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIE CLIP CRACKED.  REPLACED TIE CLIP PER SRM 51 40 02 AND 51 40 05.
